# SDR A6WA200840217

- Difficulty date: March 12, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 12,016 hours, 11,029 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON FS 280 LBL 9 ON FLOOR STRUCTURE.  REPAIRED IAW CRJ200 REO 601-53-11-171 REV D ON FS 280 LBL 9.  (M)
